| Catalog Number |
110029132 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during a procedure approximately three (3) weeks ago, the grey tip of the impactor fractured.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the pad of the impactor broke.The features of the fracture surface visually align with which an overload fracture failure mode was identified.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed as product was returned.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.